|01-17-2014 03:58 AM|
|BowWowMeow||Updates on your dog?|
|01-13-2014 02:36 AM|
|huntergreen||rad10,,, in people this drug is called ultram. in people, it can affect the prostrate of older guys. no idea if it would affect a dog in this way. it can also cause excessive thirst. first be alert for the inability to pee, distended ab and will feel bloated to the touch and will be painful to the touch. my working theory would be his urinary tract is inflamed including the prostrate due to the surgery. the med may have added to this, should only become an issue if he is unable to pee. should pass.|
|01-12-2014 11:43 PM|
I am too outraged to comment on this thread about the vet.
Give that poor boy some ear scratches for me.
|01-12-2014 11:28 PM|
|01-12-2014 11:10 PM|
|huntergreen||that can be caused by narcotic, are you still using pain med ?|
|01-12-2014 10:37 PM|
|BowWowMeow||Yes, I was thinking that something was pressing on the urethra as well.|
|01-12-2014 10:31 PM|
Make sure before the vet tries another medicine or antibiotics, just to try....there is no bleeding internally that presses on / compromises the urethra. I would take him to another vet. I am so sorry for you and your dog.
So here, neutering is not as easy as it is always portrayed to be. Please keep us posted.
|01-12-2014 10:01 PM|
|01-12-2014 09:22 PM|
|BowWowMeow||I'm glad that the swelling is going down. If there's a change in his pee stream then I would definitely call the vet. Has he been doing that since the surgery or did it just start?|
|01-12-2014 07:12 PM|
|This thread has more than 10 replies. Click here to review the whole thread.|